Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 5, 2021, 4:09 AM EDT. It took effect at Nov 6, 2021, 3:36 AM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2021, 4:09 AM EDT (08:09 UTC)
- In effect from
- Nov 6, 2021, 3:36 AM EDT
- Expired
- Nov 7, 2021, 1:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
729 WHUS72 KTAE 050809 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 409 AM EDT Fri Nov 5 2021 GMZ730-752-755-765-772-775-061200- /O.EXT.KTAE.SC.Y.0037.000000T0000Z-211105T1200Z/ /O.NEW.KTAE.GL.W.0003.211105T1200Z-211106T1500Z/ /O.NEW.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 409 AM EDT Fri Nov 5 2021 /309 AM CDT Fri Nov 5 2021/ ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... ...GALE WARNING IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING TO 11 AM EDT /10 AM CDT/ SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 7 feet expected. For the first Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt. For the second Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Nearshore Gulf waters from the Ochlockonee River to the Suwannee River out 20 nautical miles, Coastal waters from Mexico Beach to Apalachicola FL out 20 NM, Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm, Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM, and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 8 AM EDT /7 AM CDT/ this morning to 11 AM EDT /10 AM CDT/ Saturday. For the Small Craft Advisory, until 8 AM EDT /7 AM CDT/ this morning. For the Small Craft Advisory, from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-770-061200- /O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 309 AM CDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
860 WHUS72 KTAE 051404 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1004 AM EDT Fri Nov 5 2021 GMZ730-752-755-765-772-775-052100- /O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 1004 AM EDT Fri Nov 5 2021 /904 AM CDT Fri Nov 5 2021/ ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-770-052100- /O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 904 AM CDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS72 KTAE 051852 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 252 PM EDT Fri Nov 5 2021 GMZ730-752-755-765-772-775-060800- /O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 252 PM EDT Fri Nov 5 2021 /152 PM CDT Fri Nov 5 2021/ ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-770-060800- /O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 152 PM CDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
236 WHUS72 KTAE 060038 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 838 PM EDT Fri Nov 5 2021 GMZ730-752-755-765-772-775-060845- /O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.CON.KTAE.SC.Y.0038.211106T1500Z-211107T0000Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 838 PM EDT Fri Nov 5 2021 /738 PM CDT Fri Nov 5 2021/ ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...For the Gale Warning, until 11 AM EDT /10 AM CDT/ Saturday. For the Small Craft Advisory, from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-770-060845- /O.CON.KTAE.SC.Y.0037.000000T0000Z-211107T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 738 PM CDT Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...From 2 AM EDT /1 AM CDT/ Friday to 8 PM EDT /7 PM CDT/ Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
595 WHUS72 KTAE 060736 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 336 AM EDT Sat Nov 6 2021 GMZ752-772-061700- /O.CAN.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.EXT.KTAE.SC.Y.0038.211106T0736Z-211107T0000Z/ Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 236 AM CDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM and Coastal waters from Mexico Beach to Apalachicola FL out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ730-755-061700- /O.CAN.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.EXT.KTAE.SC.Y.0038.211106T0736Z-211107T0600Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 336 AM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ765-775-061700- /O.CON.KTAE.GL.W.0003.000000T0000Z-211106T1500Z/ /O.EXT.KTAE.SC.Y.0038.211106T1500Z-211107T0600Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 336 AM EDT Sat Nov 6 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM EDT THIS MORNING TO 1 AM EST SUNDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 7 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...For the Gale Warning, until 11 AM EDT this morning. For the Small Craft Advisory, from 11 AM EDT this morning to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ750-770-061500- /O.EXT.KTAE.SC.Y.0037.000000T0000Z-211106T1500Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 236 AM CDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Walton-Okaloosa County line to the Suwannee river out 60 nautical miles. * WHEN...Until 10 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
552 WHUS72 KTAE 061854 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 254 PM EDT Sat Nov 6 2021 GMZ765-775-070600- /O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 254 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ752-772-070000- /O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0000Z/ Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 154 PM CDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM and Coastal waters from Mexico Beach to Apalachicola FL out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ730-755-070600- /O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 254 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
479 WHUS72 KTAE 070032 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 832 PM EDT Sat Nov 6 2021 GMZ765-775-070600- /O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/ Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 832 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Gulf waters from the Suwannee River to Mexico Beach out 60 nautical miles. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ730-755-070600- /O.CON.KTAE.SC.Y.0038.000000T0000Z-211107T0600Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- 832 PM EDT Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm and Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 5, 4:04 AM EDT, 5 minutes earlier.
Area forecast discussion, Nov 5, 4:04 AM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
404 AM EDT Fri Nov 5 2021
.NEAR TERM [Through Tonight]...
A low pressure system centered across the eastern Gulf this
morning will shift eastward through the day and track across the
Florida Peninsula tonight. This system has already brought rain
showers to the marine area and portions of the Big Bend and
showers will continue to spread northward through today. High rain
chances will persist across the eastern portion of the CWA
through tonight. While there is some shear across the region,
instability is minimal and thunderstorms are not expected.
Extensive cloud coverage is forecast through the short term. With
the northeast winds and cloud coverage, highs today will be
limited to the mid 50s to lower 60s, not much warmer then some of
the current temperatures this morning across the region. Lows
tonight will be in the 40s.
As the low pressure system moves closer to the region this
afternoon, the pressure gradient across the region tightens. This
will bring some gusty winds to the region, particularly along the
coast. While winds are below advisory level across the land area,
this is something we will need to monitor closely through the day
across the coastal Big Bend region.
.SHORT TERM [Saturday Through Sunday]...
Rain will still be here for Saturday morning as the trough makes
it track east into the FL Peninsula. Due to the almost non-
existent instability, thunderstorms are not expected in these
showers but, heavy rainfall will be possible; especially in the
southern Georgia counties SE Big Bend. The showers should clear
out by Saturday afternoon. After the Low Pressure moves off to the
east, our winds will shift northerly, and it will be noticeably
cooler.High temps on Saturday will be in the low 60s and on
Sunday, the mid to upper 60s. The low temperature Saturday night
into Sunday will be in the low 40s.
PoPs for Saturday are highest for our south-central GA counties
and SE Big Bend with values around 50%. Less values to the west.
We are not expecting rain for Sunday. Through the course of Friday
and Saturday, we may receive 1+" of rain for our Eastern
counties.
.LONG TERM [Sunday Night Through Friday]...
For the Long term, High pressure moves in that will include a
gradual warm up in temperatures. With the high pressure in place,
PoPs will be nearly zero until the next system approaches at the
end of the week. There is a shortwave trough that looks to develop
over the North-Central US with an associated cold front that will
likely make it's approach to the Eastern US by weeks end,
although there is uncertainty with the timing given that it's a
week away.
High temperatures for this term will start in the low 70s and
warm to the mid 70s. Low temperatures will be in the low to mid
40s, then warm to the upper 50s by the end of the term.
&&
.AVIATION...
[Through 06Z Saturday]
Showers will move northward into the TAF sites throughout the
day. While sites are VFR this morning, conditions will deteriorate
through the day for this afternoon into tonight with IFR
conditions at the eastern TAF sites. Wind gusts of 18-20kts will
be possible this afternoon.
&&
.MARINE...
Hazardous boating conditions will quickly develop early today in
response to a strengthening area of low pressure in the eastern
Gulf. Expect 25 to 30 knot winds, with occasional 35+ knot gusts,
through the day with seas building to 4 to 8 feet. Highest winds
and seas will be in our offshore zones past 20 nautical miles. A
Gale Warning is currently in effect through Saturday morning. As
the low pressure moves out Saturday, expect some improvement in
the winds and seas but cautionary conditions are likely to persist
through the end of the weekend.
&&
.FIRE WEATHER...
A low pressure system will track south of the region today into
tonight and this will bring rain to much of the region,
particularly the Big Bend area. While winds are expected to be
gusty today and tomorrow, RH values will only dip down into the 40
percent range tomorrow across portions of southeast Alabama.
&&
.HYDROLOGY...
No flooding is expected for the next 7 days.
Areas southeast of a line from Perry to Madison are forecast to
get 2 inches or more of rain through the day today, tonight, and
Saturday morning. However, the weather has recently been dry, and
rivers are currently running near base flow. This suggests that
forecast rainfall will not be enough cause concern for flooding.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 58 46 56 44 66 / 80 70 30 0 0
Panama City 61 48 62 47 68 / 50 20 10 0 0
Dothan 59 44 59 41 67 / 20 10 10 0 0
Albany 58 45 55 41 66 / 30 40 30 10 0
Valdosta 56 45 52 44 64 / 90 80 50 10 0
Cross City 60 49 55 47 65 / 100 80 50 10 0
Apalachicola 61 49 59 48 66 / 80 50 20 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Franklin.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM.
Small Craft Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7
PM CDT/ Saturday for Apalachee Bay or Coastal Waters From
Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Suwannee River to Keaton Beach FL
out 20 NM-Coastal waters from Mexico Beach to Apalachicola
FL out 20 NM-Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM.
Gale Warning from 8 AM EDT /7 AM CDT/ this morning to 11 AM EDT
/10 AM CDT/ Saturday for Apalachee Bay or Coastal Waters
From Keaton Beach to Ochlockonee River FL out to 20 Nm-
Coastal Waters From Ochlockonee River to Apalachicola Fl
out to 20 Nm-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Mexico Beach to
Apalachicola FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM.
Small Craft Advisory until 7 PM CDT Saturday for Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Mexico Beach to Okaloosa Walton County Line
FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...Fieux
MARINE...Montgomery
FIRE WEATHER...Fieux
HYDROLOGY...MontgomeryThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 4:09 AM EDT | Gale Warning | TAE | 31 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.